# SDR DALA2022090705987

- Difficulty date: September 5, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 91,103 hours, 20,076 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 1703 -ATB/IFSD- 30 MINUTES AFTER TAKE OFF OUT OF ATL FLIGHT CREW OBSERVED LEFT ENGINE HIGH OIL TEMP MESSAGE WITH ASSOCIATED OIL QUANTITY ZERO. ENGINE SHUT DOWN PER QRH, TURNED BACK TO ATL. OIL TANK FOUND TO BE EMPTY ANDNO VISUAL EXTERNAL OIL LEAKS FOUND. DFDR SHOWS OIL TEMP REACHED 192 DEGREES, QUANTITY INDICATED ZERO AND POSSIBLE N2 ROTOR SEIZED. ENGINE REPLACED. (9069210)
